Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Water, drinks go through me on Nardil like river

Posted by UgottaHaveHope on April 17, 2007, at 0:33:36

In reply to Urinary retention from Nardil football, posted by Racer on April 16, 2007, at 22:53:27

It has to be one of those other two meds, increasing that side effect in you on Nardil. I would think, like all Nardil side effects, this will lesson or go away in time but you might want to call your pdoc or his nurse to ask about this ASAP. I dont think it is something serious and I think it will pass, but I wouldnt take a chance on damaging kidneys.

With me, my stream isnt that fast but gaining speed every day. And I have to urinate like five seconds after drinking anything. I hate getting up every time, but hey I am grateful for it after reading this.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:UgottaHaveHope thread:750426
URL: http://www.dr-bob.org/babble/20070413/msgs/750561.html